The pill problems

Patient

Q: I'm on birthcontrol and have been for over a year, I started having sex 3 months ago. All has been fine until today when after we had sex I noticed bleeding. I'm on my second week of pills and I don't know how or why I could be bleeding and it's freaking me out. I did forget to take my pill last night but I took it this morning soon after I woke up, and with having sex this afternoon we didn't have any other protection.

Symptoms:  Bleeding and a little bit of cramps.
Doctor

A:   You mentioned that you were on contraceptive pills for past one year and bleeding recently when you had unprotected sex. If you are worrying of pregnancy, chances are almost negligible. But bleeding for one time could be a trivial one, but if it recurs you must visit a gynecologist at the earliest, as there could be any associated lesion in the female genital tract.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews